# SDR DHL2007806533

- Difficulty date: April 9, 2007
- Submitted: May 7, 2007
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 89,284 hours, 27,567 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Part time: 89,284 hours, 27,567 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT INTERNAL DOUBLER CORRODED (STA 8.000 - 25.000 L-21R).  REMOVED CORROSION FROM INTERNAL DOUBLER IAW SRM 51-1-8 PG 17-18.  FOUND OUT OF LIMITS IAW SRM 53-2-0 PG 2P.  REMOVED INTERNAL DOUBLER IAW SRM 53-1-0 PG 1,SRM 51-1-21.  FABRICATED NEW INTERNAL DOUBLER (AL7075T6 0.025") IAW SRM 53-3-3 PG 3 FIG 1.  CLEANED, TREATED AND PRIMED AREA AND INTERNAL DOUBLER IAW SRM 51-1-8B.  INSTALLED NEW INTERNAL DOUBLER IAW SRM 51-1-21.
